MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device is reported to remain in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an hip arthroscopy surgery the arthrex pushlock ar-2924phs was used.During the procedure the first anchor worked normal.The second anchor pulled out easily used with suturetape.The surgeon was not able to retrieve the anchor body and it will remain inside the patient.The surgery was completed successfully with an device from another manufacturer.No further information received at the moment.Further questions will be asked.Update 19-dec-2019: the hospital discarded the driver after surgery.According to the customer the anchor was located inside the hip joint but was unable to be retrieved.According to the surgeon there are no known consequences for the patient at this stage.

Brand Name
SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9568900
Report Number1220246-2020-01552
Device Sequence Number16677541
Product Code MBI
UDI-Device Identifier00888867239111
UDI-Public00888867239111
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Device Catalogue NumberAR-2924PHS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;